April 2016

Chilli and rice! It’s another extra long retro movie filled weekend?! Well….if we must!

So like one of the most talented and determined ice sculptors in the land, we find ourselves faced with a big block pure and clean ice acting as our blank canvas. With our mind racing with the possibilities, we’ll begin to chip and chisel away at the super cooled goodness as we create one of our finest pieces. We’ll rub and scrape our work into everything we imagined fully in the knowledge of it’s impending doom. While it might melt and disappear in front of our eyes like each and every retro movie weekend, what will remain are the memories and experience of what once was. So how will you shape your ice?

Have a happy retro weekend!

SATURDAY 30th April

.
Scott of the Antarctic
(1948) BBC2 7:40am-9:30am (1 hour 50 minutes)
Fact-based drama following explorer Robert Falcon Scott’s failed expedition to be the first to reach the South Pole. The extreme conditions, poor decision-making and the pressure of the race to make it to the Pole before their Norwegian rivals proved too much for the British team, resulting in tragedy in 1912. Starring John Mills, Derek Bond, James Robertson Justice, Kenneth More and John Gregson.

Willy Wonka and the Chocolate Factory (1971) ITV3 1:30pm-2:30pm (1 hour)
An eccentric confectionery king announces that five children will be given a tour of his wondrous factory. The winners turn out to be a kind-hearted boy from a penniless family and four obnoxious brats, who face a terrible fate when they misbehave. Musical fantasy, based on Roald Dahl’s classic book Charlie and the Chocolate Factory, starring Gene Wilder, Jack Albertson, Peter Ostrum and Roy Kinnear.

Short Circuit 2 (1988) Sony Channel 2:00pm-4:15pm (2 hours 15 minutes)
Manic mechanoid Johnny Five meets an old friend in New York City and embarks on a fact-finding tour – but ends up entangled in a series of escapades culminating in a bank robbery. Sci-fi comedy sequel, starring Fisher Stevens, Michael McKean, Cynthia Gibb and Jack Weston, with the voice of Tim Blaney.

Smokey and the Bandit (1977) ITV 2:40pm-4:25pm (1 hour 45 minutes)
A truck driver accepts a challenge to deliver a consignment of beer to a party. He claims he can make the 900-mile round trip in just 28 hours, but a pompous sheriff is determined to stop him in his tracks, not least because his prospective daughter-in-law has deserted his son and hitched a ride with the unlikely hero. Comedy, starring Burt Reynolds, Jackie Gleason, Sally Field and Jerry Reed.

Fun Fact: This 70s classic was the second highest grossing movie released in 1977, loosing out on the top spot to Star Wars.

The Flintstones (1994) ITV2 3:35pm-4:45pm (1 hour 10 minutes)
Blue-collar caveman Fred Flintstone is promoted to an executive position at work and unwittingly becomes embroiled in an embezzlement scheme – thanks in no small part to his seductive new assistant. Live-action version of the cartoon comedy, starring John Goodman, Rick Moranis, Rosie O’Donnell, Halle Berry and Elizabeth Taylor.

Liar Liar (1997) ITV2 5:20pm-6:25pm (1 hour 5 minutes)
A lawyer, whose underhand ploys to win cases leave him little time to see his son, discovers he is incapable of lying after the boy’s birthday wish makes his dad tell only the truth. However, this causes a host of problems as the attorney tries to muddle his way through a high-profile divorce settlement. Comedy, with Jim Carrey, Maura Tierney, Justin Cooper, Jennifer Tilly and Cary Elwes.

The Fifth Element (1997) 5STAR 5:30pm-8:00pm (2 hours 30 minutes)
In the 23rd century, the world faces destruction from a seemingly unstoppable force of pure evil. Meanwhile, a New York cab driver encounters a mysterious woman destined to save the Earth from its fate, and has to protect her from a scheming arms dealer and a horde of alien mercenaries. Luc Besson’s sci-fi adventure, starring Bruce Willis, Milla Jovovich and Gary Oldman.

K-9 (1989) Syfy 5:10pm-7:20pm (2 hours 10 minutes)
A hard-bitten cop’s bad attitude forces his superiors to take desperate measures to find him a new partner on the eve of what could turn out to be the biggest case of his career – and the solution is to pair him up with a lovable Alsatian that will put him through his paces. Comedy, starring James Belushi, Mel Harris and Ed O’Neill.

Pulp Fiction (1994) Dave 10:00pm-1:00am (3 hours)
A series of interlinked stories about the Los Angeles underworld. A hitman plays minder to his boss’s wife, and he and his partner deal with a dead body following a mishap with a gun. Meanwhile, a washed-up boxer goes on the run after refusing to throw a fight, and two lovers plot a hold-up in a diner. Quentin Tarantino’s crime drama, starring John Travolta, Samuel L Jackson, Uma Thurman, Bruce Willis, Ving Rhames, Tim Roth and Amanda Plummer.

You Only Live Twice (1967) ITV4 10:15pm-11:25pm (1 hour 10 minutes)
James Bond is sent on a mission to uncover the truth behind the disappearances of Soviet and American space capsules before the mutually suspicious superpowers go to war. The trail leads to Japan, where Bond finally comes face to face with his arch-enemy Blofeld. Spy thriller, starring Sean Connery, Donald Pleasence, Akiko Wakabayashi and Bernard Lee.

Fast & Furious (2009) ITV 10:15pm-12:10am (1 hour 55 minutes)
News of a friend’s murder brings international fugitive Dominic Toretto back to his home city of Los Angeles in search of revenge. It is not long before his pursuit leads him to cross paths with FBI agent Brian O’Conner, and despite their hostile feelings toward each other, the pair work together to bring down those responsible. Thriller sequel, starring Vin Diesel, Paul Walker, Michelle Rodriguez and Jordana Brewster.

SUNDAY 1st May

.
The Great St Trinian’s Train Robbery
(1966) Film4 11:00am-1:00pm (2 hours)
A crook and his cronies stash the money from a train heist in a deserted old mansion, planning to recover it in good time. However, several years later, when the thieves arrive to collect their loot, they discover the building has been turned into a school for girls where the pupils have become infamous for their escapades. Comedy, starring Frankie Howerd, Dora Bryan, Reg Varney and George Cole.

The Secret of My Success (1987) ITV3 4:15pm-5:15pm (1 hour)
A naive country boy travels to New York to make his fortune, only to end up working in a corporation’s mail room. He chances on a vacant office and hatches a plan to pass himself off as a top-ranking executive, but leading a double life proves harder than expected. Comedy, starring Michael J Fox, Helen Slater, Richard Jordan and Fred Gwynne.

Star Trek VI: The Undiscovered Country (1991) 5STAR 4:50pm-7:00pm (2 hours 10 minutes)
Captain Kirk is framed for the assassination of the Klingon head of state just as the Federation is about to make peace with their old enemies. As Kirk and Dr McCoy are banished to an icy prison planet, Spock tries to uncover the identity of the real killers. Sci-fi adventure sequel, with William Shatner, Leonard Nimoy, DeForest Kelley, Christopher Plummer, with appearances by Christian Slater and Michael Dorn from Star Trek: The Next Generation.

School of Rock (2003) Film4 6:45pm-9:00pm (2 hours 15 minutes)
A slobbish guitarist dreams of stardom, but his hopes are dashed when the other members of his band kick him out. Struggling to make ends meet, he takes a job as a supply teacher at an exclusive private school, and sets about moulding his pupils into rock gods. Comedy from director Richard Linklater, starring Jack Black, Joan Cusack, Mike White and Sarah Silverman.

Mercury Rising (1998) ITV4 9:00pm-10:00pm (1 hour)
A top-secret government agency has developed a seemingly unbreakable code – only for an autistic boy to crack it in an instant. Assassins succeed in gunning down his parents, but a maverick FBI agent investigating their deaths finds the child hiding in a closet, and resolves to shield him from the hitmen on his trail. Thriller, starring Bruce Willis, Alec Baldwin and Miko Hughes.

Skyfall (2012) ITV2 9:10pm-10:55pm (1 hour 45 minutes) – Not retro but well worth a watch!
James Bond pursues a mysterious criminal mastermind who has orchestrated a terrorist attack on MI6 headquarters and exposed the identities of undercover agents around the world. The trail leads to a rogue former operative who has a personal vendetta against the intelligence organisation’s leader. Action thriller, starring Daniel Craig, Javier Bardem, Judi Dench and Ralph Fiennes.

Men in Black (1997) GOLD 9:30pm-11:20pm (1 hour 50 minutes)
streetwise cop is enlisted by a top-secret government force dedicated to policing alien visitors to Earth, teaming up with a veteran agent just as a body-swapping extraterrestrial giant insect begins a reign of terror throughout New York City. Sci-fi comedy, starring Will Smith, Tommy Lee Jones, Linda Fiorentino, Rip Torn and Vincent D’Onofrio.

MONDAY 2nd May

.
The Parent Trap
(1961) Film4 11:00am-1:50pm (2 hours 50 minutes)
When twins sisters meet for the first time at summer camp, they decide it is high time their estranged parents got back together again, and hatch an ingenious plan to reunite them by swapping places with each other. Disney comedy, starring Hayley Mills in a dual role as both sisters, alongside Maureen O’Hara, Brian Keith and Leo G Carroll.

Camelot (1967) BBC2 10:25am-1:15pm (2 hours 50 minutes)
King Arthur is happily married to Queen Guenevere, but the arrival of handsome knight Sir Lancelot leads to infidelity and betrayal. For a time, the king refuses to believe his wife is having an affair, but the lovers are betrayed by Arthur’s son, the conniving Mordred. Oscar-winning musical based on the Arthurian legend, starring Richard Harris, Vanessa Redgrave, Franco Nero, David Hemmings and Lionel Jeffries.

The Dam Busters (1954) ITV4 4:30pm-5:30pm (1 hour)
The story of the destruction of the major dams in Germany’s industrial heartland in the Ruhr valley in 1943, a mission that seemed impossible until engineer and scientist Barnes Wallis came up with the ingenious idea of bouncing bombs, and the pilots of 617 Squadron were trained to fly the crucial mission. Second World War drama, with Michael Redgrave, Richard Todd, Basil Sydney, Derek Farr and Ursula Jeans.

Fun Fact: The bombs shown in the movie were the wrong shape because the actual shape (a stubby cylinder) was still secret at the time.

Smokey and the Bandit II (1980) Dave 4:55pm-7:00pm (2 hours 5 minutes)
The maverick haulier must overcome a crisis of confidence when he and his friends are hired to transport a pregnant elephant to Texas, a mammoth task that proves far from easy, especially with their old enemy in hot pursuit. Road comedy, with Burt Reynolds, Jackie Gleason, Jerry Reed, Dom DeLuise and Sally Field.

Iron Man (2008) Film4 6:25pm-9:00pm (2 hours 35 minutes)
Arms manufacturer Tony Stark is taken hostage by a terrorist group and realises the weapons his company build have been falling into the wrong hands. Using his engineering skills to construct a hi-tech armoured suit, he manages to escape and then puts the technology to good use in the fight against evil around the world. Superhero adventure, starring Robert Downey Jr, Jeff Bridges, Gwyneth Paltrow and Terrence Howard.

The Incredible Hulk (2008) Syfy 6:50pm-9:00pm (2 hours 10 minutes)
A bungled experiment causes a scientist to turn into a monster whenever he gets angry. He travels the world seeking a cure for his condition, while a ruthless general is determined to capture him and use the creature as a weapon. However, one of the soldiers under the officer’s command undergoes a terrifying transformation of his own. Comic-book adventure, starring Edward Norton, Liv Tyler, Tim Roth and William Hurt.

Nighthawks (1981) ITV4 9:00pm-10:00pm (1 hour)
Two tough cops are assigned to track down a ruthless terrorist on the streets of New York before he carries out his threat to blow up the UN building – and from randomly picking off innocent citizens as the pressure builds. Action adventure, starring Sylvester Stallone, Billy Dee Williams, Rutger Hauer, Lindsay Wagner, Nigel Davenport and Persis Khambatta.

Iron Man 2 (2010) Film4 9:00pm-11:25pm (2 hours 25 minutes)
Tycoon-turned-superhero Tony Stark confronts a fearsome new foe in a Russian scientist using his own deadly hi-tech weapons to seek revenge. He also faces a struggle to keep his secrets out of the hands of both the government and an amoral rival, and discovers the armour he developed to fight evil is slowly killing him. Action adventure sequel, with Robert Downey Jr, Mickey Rourke and Don Cheadle.

Air Force One (1997) 5STAR 9:00pm-11:25pm (2 hours 25 minutes)
The American president is forced to take drastic measures to save his family when their plane is hijacked by Russian terrorists demanding the release of a jailed radical general. Meanwhile, the vice president tries to manage the crisis from Washington and has to decide whether to shoot the aircraft down. Action thriller, starring Harrison Ford, Gary Oldman, Glenn Close, Dean Stockwell and William H Macy. Includes Access at 10pm.

Tomorrow Never Dies (1997) ITV 11:00pm-1:10am (2 hours 10 minutes)
James Bond joins forces with a Chinese agent to foil a media mogul’s scheme to start a war between their countries. Using an undetectable stealth ship, the press baron plans an attack on both nations’ navies, knowing they will blame each other – giving him exclusive global media coverage of the resulting conflict. Spy adventure, starring Pierce Brosnan, Jonathan Pryce, Teri Hatcher and Michelle Yeoh.

Whatever you’re up to this bank holiday weekend, always remember to prepare for the worst and hope for the best. And bring a charger….

xoxo

Share This!


We’re back again folks! Yep every once in a little while we dive head-first into a fact finding mission as we pick out one of our favourite things to uncover and share on our little corner of the internet. Think of it as like school but only learning stuff you really want to know, and with less tests.

This time we’re taking a trip back to Andy’s bedroom back in 1995 as we sniff out some amazing and perhaps little known facts about the movie masterpiece Toy Story!

So! Without further ado, sit back and enjoy some of out top Toy Story facts you didn’t not know before you now know….wait what?

1.The first movie was originally supposed to be called “You Are A Toy.” Not sure it has the same ring to it huh.

2. Toy Story 2 is one of just three Disney movies to win a Golden Globe for Best Picture. The other two are Beauty and the Beast and The Lion King. Classics!

3. Without Tim Burton’s classic Nightmare Before Christmas, Toy Story might never have happened! Yep before Burton’s hit, no animated film bearing the Disney name had ever made outside of Disney Studios. After it’s success the studio’s attitudes towards collaboration changed.

4. Because Hasbro denied Pixar the use of the name GI Joe when they learned that a GI Joe doll was going to be blown up by Sid (remember in the garden?), Pixar used the amazing army men instead. Solid choice!

5. Toy Story is the first fully computer-generated full-length feature film. Ever.

6. The number plates on Andy’s mum’s car are “A 111” on the front and “A 113” on the back. A111 and A113 are two rooms used by the animation department at CalArts which many employees of Pixar attended.

7. Tim Allen and Pixar originally wanted Jim Carrey to voice Buzz Lightyear, but they couldn’t due to the low budget they were given for the film.

8. The character of Andy is named after a Brown University Professor and computer science and animation pioneer Andries “Andy” Van Dam who taught many of makers of this film.

9. In their most productive week during production, Pixar completed 3.5 minutes of animation.

10. Buzz Lightyear’s original name was Lunar Larry.

Phew! So there you have them folks. Hopefully you’ve learned a little something new for the next home screening, just so you can annoy wow your friends and family.

Know any other cool Toy Story facts? Shout them out in the comments section below.

Thanks! xoxo

Share This!


Oh how our geeky senses are trembling! With the release of the action-packed new Captain America film Civil War just a few days away *eeeeeep!*, Truffle Towers is a buzz with anticipation of the epic new addition to our already quickly growing superhero movie faves and it’s not hard to see why.

Packed with more superheroes than a kid’s toy box, this amazing new adventure is sure to feed even the most hungry hero lover out there with amazing special effects, combat and some good old fashioned hero cheesiness. What’s not to love right?

So what’s it all about?

This big new adventure finds Captain America leading an Avengers team that includes Iron Man, Black Widow, Falcon, Winter Soldier, War Machine, Hawkeye, Black Panther, Scarlet Witch, Ant-Man and Spider-Man. Following a major attack which results in huge collateral damage and the loss of civilian lives, political pressure mounts as the government seeks more accountability and regulation on their actions.
This sparks a divide in the Avengers with The Captain seeking to remain free from such control and the usually wayward rogue Iron Man who believes the team should work with the officials. Members of the team pick a side and are forced to fight for what they believe. That can only go well…

See for yourself! Take a peep at this official trailer for a glimpse at the action….

………..

.
Pretty epic huh! Will they sort their differences and what will this mean for The Avengers role in society? Well….a trip to the movies to catch this should tell you all.

So are YOU ready?

With more superheroes on the big screen than ever before, there are plenty more reasons each year to show your love for some of the most iconic comic book legends which is just our speciality! Always expanding our range of official Superhero TShirts, we’re pretty set for our trip to the pictures and if anything are spoilt for choice!
Take a peep at some of our favourite Captain America, Iron Man, Spider-Man and Avengers TShirts….

So are you planning a trip to catch this? Reading this after watching it? Let us know what you thought below!
xoxo

Share This!


Perhaps one of theeee biggest shows to hit our screen in recent years in both popularity and all out budget, effects and awesomeness (which is a real word…..maybe), Game of Thrones has become so much more than another series you should probably set your telly to record, it’s become a screening event!

With more goings on than a Pokemon speed dating night, Game of Thrones gives us a weekly healthy dose of drama, fighting, power struggles, politics, history *ahem* and suspense all with a Dragon or three thrown in for good measure. Basically, it’s just about as amazing and complete as things can get.

So what might be in store for season 6??

Well….following the frankly pretty shocking goings on of the end of Season 5, including the fate of Jon Snow at the hands of the Night’s Watch, Daenerys’ moment of action at the fighting pits of Meereen, and Cersei’s public shocking humiliation in the streets of King’s Landing, survivors from all parts of Westeros and Essos regroup to press forward towards their uncertain fates. We’ll see some pretty familiar faces begin to forge new alliances, while a host of new characters will hit the screen only to challenge the balance of power throughout the kingdoms. Pretty much business as usual then huh.

Take a peep at this little trailer for some insight into the next chapter…

So when is it on TV??

Season 6 will be rearing it’s fiery head on it’s home turf HBO in the US or A on Sunday the 24th of April. Sky Atlantic will then later air the episode the following day for us eager UK fans, on Monday the 25th of April at errmmmm 2am. Time to get setting the VHS DVR then peeps.

Are you ready?

With so much that has come before and plenty just on the horizon, getting your hands on your very own slice of Game of Thrones merchandise has never seemed like such a good idea. To us anyways. With plenty to pick from, take a peep at some of our humble offerings below….

So what are you expecting from season 6? Let us know by commenting below.
xoxo

Share This!


Tickle my brain and sharpen my pencil! It’s only another retro movie filled weekend!

So like one of the top local quiz teams who are fully clued up and ready to rock, we find ourselves once again sat, ready in anticipation for an evening of the unknown challenges await us. We’ll fend off even the most strange of far afield questions like a top retro movie hero does their enemies before sitting back to enjoy a brief moment after a job well done. Will we be victorious? Only time will tell….but first let’s get another round in.

Have a happy retro weekend!

SATURDAY 23rd April

.
Beethoven
(1992) ITV 2:45pm-4:25pm (1 hour 40 minutes)
An all-American family adopts a huge St Bernard, but the father is dismayed when it turns into a one-dog disaster zone. He insists the mutt must go to a new home, but when it is kidnapped by a crooked vet, dad has a change of heart and races to the rescue. Comedy, starring Charles Grodin, Bonnie Hunt, Oliver Platt and David Duchovny.

Fun Fact: A young Joseph Gordon-Levitt makes his film debut as a first student in Ted’s class.

Batteries Not Included (1987) ITV2 3:20pm-4:25pm (1 hour 5 minutes)
A family of tiny alien spacecraft intervenes to help the residents of a run-down Manhattan brownstone tenement stop greedy developers from demolishing their homes. However, the miniature flying saucers have the odds stacked against them as they bravely do all they can to save the day. Sci-fi fantasy, starring Jessica Tandy, Hume Cronyn, Frank McRae and Elizabeth Pena.

Congo (1995) Film4 4:40pm-6:45pm (2 hours 5 minutes)
An expedition to find King Solomon’s diamond mines in the jungles of the Congo disappears without trace. The tycoon behind the mission sends his assistant, a former CIA agent, to find out what became of the explorers – only to discover that the party met a grisly fate at the hands of a horde of vicious apes. Action adventure based on Michael Crichton’s novel, with Dylan Walsh, Laura Linney, Tim Curry and Grant Heslov.

Street Fighter (1994) Sony Channel 6:55pm-9:00pm (2 hours 5 minutes)
A military officer goes in search of a power-mad general who is holding several hostages in a secret location. He soon finds he is not the only one on the maniac’s trail, and joins forced with a mismatched band of martial artists to save the captives. Action adventure based on the video game, starring Jean-Claude Van Damme, Raul Julia, Kylie Minogue and Ming-Na Wen.

Street Fighter Merchandise

The Transporter (2002) Channel 4 9:30pm-11:20pm (1 hour 50 minutes)
An underworld courier lives by a simple code – to never ask what he is transporting. However, when he discovers his latest cargo is alive, his conscience gets the better of him and he faces a dangerous game of cat and mouse with his unknown but powerful employers. Action adventure, starring Jason Statham, Shu Qi, Matt Schulze and Francois Berleand.

The Fast and the Furious: Tokyo Drift (2006) ITV 10:20pm-12:10am (1 hour 50 minutes)
An American teenager is sent to live with his father in Tokyo after a brush with the law, but soon becomes involved in illegal street racing. When he ends up owing money to gangsters after losing a race against a driver with Yakuza connections, he has to learn to master the Japanese style of driving to win and pay back his debts. Action adventure, starring Lucas Black, Nathalie Kelley and Bow Wow.

SUNDAY 24th April

.
The Flintstones
(1994) ITV2 1:50pm-2:55pm (1 hour 5 minutes)
Blue-collar caveman Fred Flintstone is promoted to an executive position at work and unwittingly becomes embroiled in an embezzlement scheme – thanks in no small part to his seductive new assistant. Live-action version of the cartoon comedy, starring John Goodman, Rick Moranis, Rosie O’Donnell, Halle Berry and Elizabeth Taylor.

The Flintstones TShirts

The Rugrats Movie (1999) Film4 2:50pm-4:25pm (1 hour 35 minutes)
Tommy tries to return his new brother to the baby shop, helped by Angelica, Chuckie, Phil and Lil – but the friends get lost in dense woodlands en route, turning their expedition into a scary and exciting journey of discovery. Animated comedy based on the TV series, with the voices of Elizabeth Daily, Christine Cavanaugh, Kath Soucie, Whoopi Goldberg and Busta Rhymes.

Thunderball (1965) ITV4 4:15pm-5:15pm (1 hour)
James Bond travels to the Bahamas on the trail of two nuclear warheads stolen from a British aircraft. The lethal weapons have fallen into the hands of international crime syndicate Spectre, which plans to fire them at the US coast unless an exorbitant ransom is paid. Spy adventure, starring Sean Connery, Claudine Auger, Adolfo Celi and Lois Maxwell.

James Bond Merchandise

Miss Congeniality (2000) Channel 5 5:00pm-7:00pm (2 hours)
A feminist FBI agent is sent undercover as a contestant in the Miss United States pageant when the event becomes the target of a terrorist bomb threat. As she is not exactly catwalk material, a veteran British coach is brought on board to oversee her transformation into a glamorous beauty queen. Comedy, starring Sandra Bullock, Michael Caine, Benjamin Bratt, Candice Bergen and William Shatner.

Bicentennial Man (1999) Sony Channel 6:25pm-9:00pm (2 hours 35 minutes)
A family purchases a robot servant to perform menial tasks but quickly realises this is no ordinary droid when he begins to develop human emotions and the capacity to think for himself, a quality encouraged by his owner’s children. He asks for his freedom, and spends the next 200 years struggling to come to terms with its humanity. Chris Columbus’s sci-fi drama inspired by the books of Isaac Asimov, starring Robin Williams, Sam Neill, Embeth Davidtz and Oliver Platt.

The Karate Kid (1984) Comedy Central 6:30pm-9:00pm (2 hours 30 minutes)
A teenager at a new school befriends a pretty girl, but her ex-boyfriend is jealous and attacks him. During one particularly bad fight, a wise old caretaker intervenes and defeats the youngster’s assailants using his martial art skills. He goes on to mentor the boy and teach him karate so he can face his enemies in a tournament. Drama, with Ralph Macchio, Pat Morita and Elisabeth Shue.

Karate Kid TShirts

Mission: Impossible (1996) Film4 6:50pm-9:00pm (2 hours 10 minutes)
Secret agents suspect there is a traitor in their organisation when their latest assignment ends in disaster. The sole survivor is accused of being the mole, forcing him to go on the run to clear his name. However, in the process, he discovers a former Russian spy is selling information about the world’s leading undercover operatives. Action thriller based on the 1960s TV series, starring Tom Cruise, Jon Voight and Ving Rhames.

Assassins (1995) ITV4 9:05pm-10:10pm (1 hour 5 minutes)
Hitman Robert Rath is planning to quit his lethal profession, especially when he is stalked by a ruthless younger assassin who has no qualms about killing innocent bystanders. But as Rath takes on his last assignment, he decides to protect his intended target after his rival comes gunning for her. Thriller, starring Sylvester Stallone, Antonio Banderas and Julianne Moore.

Fun Fact: Sylvester Stallone’s paycheck for this 90s thriller was a whopping $15 million!

Sleepers (1996) ITV4 11:45pm-12:50am (1 hour 5 minutes)
Four teenagers are sentenced to reform school after a prank results in the accidental death of an old man, and suffer sexual abuse at the hands of the guards. Years later, when the boys have grown up and begun to follow very different professions, a chance encounter with one of their abusers inspires them to plot revenge. Drama, starring Brad Pitt, Robert De Niro, Dustin Hoffman, Kevin Bacon, Jason Patric and Minnie Driver.

Whatever you’re up to this weekend, remember which candles are for burning and always keep a pump close by.
xoxo

Share This!


Better start practising that Care Bear stare – our AH-mazing new Care Bears collection from the super-awesome Iron Fist has landed! Makers of wicked threads for fashionistas who love the limelight, cult Californian brand Iron Fist are hot property at the mo so we’re EXTRA excited for the dreamy new collection.

The beloved Care Bears series has recently had a Netflix revival and there’s never been a better time to show your love for these guardians of good spirits, with stand-out pieces like head-turning printed leggings to ultra-cute fluffy jumpers. Though we can’t quite take you to Care-A-Lot (sob, sorry guys!) we can assure you you’ll definitely be feeling on cloud nine in these bear-rilliant new threads! ‘Bear’ with us while we introduce you to the whole collection…

Iron Fist x Care Bears Collection

Care Bears Grin and Bear It Leggings

Featuring cuddlies like Cheer Bear and Love-A-Lot Bear, these sweet soft leggings are made for bringing real joy to any day of the week! We also think they’d be a great festival staple – try rocking ‘em with a cropped tee and high tops to really turn heads in the crowd.

Care Bears Grin and Bear it Leggings

Care Bear Stare Collar Detail T-Shirts in Mint and Pink

In the words of Baby Hugs, goody goody gosh! With its pretty collar detail, our cool and slouchy Care Bear Stare tees in soft pink and on-trend mint really make US smile and will lend some cheer to your wardrobe – and hopefully stir up warm and fuzzy feelings too!

Care Bear Stare Collar Detail T-Shirts

Care Bears Sweaters

Our soft and snuggly cropped numbers in their cute candy colours are definitely two of our favourite pieces! With its super-soft fabric and smiley expression, our Pink Fluffy Care Bears Face Jumper is the right way to go if you’re looking to attract mega bear hugs. And our lavender Purple Share Bear Sweater is a great way to share your love for this generous little bear (sharing is caring, after all…

Fluffy Care Bears Face Jumper Share Bear Crop Sweater

Care Bears Grin And Bear It Bikini

Did someone say ‘bear-kini?!’ We’d be hard pushed to find a more fitting swimsuit for a summer break or soaking up the sunshine than the happiest bikini we’ve ever seen. Not only is the Care Bears print retro-tastic, but its twisted top and cute strap frills give it a playful vintage-style fit, too!

Care Bears Bow Back TShirt

Cheer Bear, Love-A-Lot Bear, Wish Bear and Share Bear grace this boxy tee with their joyful presence and we think it will look the bee’s knees with denim cut offs for a sweet spring and summertime look. And if you thought it couldn’t get any cuter, the back of the tee is made up of charming bows!

Care Bears Bow Back Top and Care Bears Bikini

Fluffy Care Bears Stare Cross Body Bags in Mint and PinkComing soon…

We’ll be getting our paws on these delightful, oh-so-charming bags pronto! In cheery mint and pink and super easy to carry, they’re ready to freshen up your wardrobe for the new season. We’ll be brightening up our denim crops and adding some furry fun to summer dresses with ours. Get ready for the admiring glances…

Fluffy Care Bear Stare Cross Body Bags

Care Bears Clouds Of Caring DressComing soon…

If you agree that a world filled with more rainbows, love and sparkles is a better world (hands up everyone at TruffleTowers) then this dreamy dress is made for you! With its ruffled sleeves and floaty fit, as well as all the fave cuddlies of course, you’ll feel like you’re walking on air yourself. Spring and summer shopping? Check!

Care Bears Oversized Tote Bag

Larger-than-life in its size and vibrant print, we’re getting our mitts on this Care Bears oversized tote for whimsical weekends (up, up and) away, beachside getaways and being whisked away to the magical Care-a-Lot (hey, a girl can dream!)

Care Bears Dress and Oversized Tote Bag

Phew, what a collection! We can assure you your head isn’t in the clouds – these incredibly awesome Care Bears pieces are totally authentic, definitely real and right here at TruffleShuffle. Don’t lose your bear-ings – head over to TruffleShuffle.com to get your paws on these dreamy pieces and pay tribute to the glorious ’80s cartoon!

xoxo

Share This!